# SDR SCNA95215

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE CENTER FLOOR MOUNT RAIL AFT OF BS 640, INBOARD OF STRINGER 28L, WAS FOUND TO HAVE LEVEL 2 CORROSION.  REMOVED CORRODED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED REPAIRS IAW B727 SRM 53-40-03.
